Discussions By Condition: Infectious diseases

I knew MAC is not AIDS

Posted In: Infectious diseases 0 Replies
  • Posted By: cathln
  • October 2, 2007
  • 02:10 AM

Michelle, Im soory if anyone got that impression, I have Kansasii and ascsessus, The drugs are tough. I was one 3 IV for 6 months, I did them myself. Only amikacin had an effect on my hearing..I lost about 40%..The other drugs I took orally for 20 months..They made me feel like I had the flu everyday,but I got through it. I have some joint problems now and Im sure its from the ethambutol or rifampin. Now, when I look back on those 20 months and 6 of IV, I think, I did it, It was bad, but Im in remission now. I may be on IVs again, but at least I know I can do it. Best of luck to you. Cathln

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?